# SDR CALA2023041001070

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 67,894 hours, 12,088 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146A61121
- Condition: Unknown
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5100-02345 REV E FOUND REINFORCINGT DOUBLER REPAIR ON AFT CARGO DOOR EXTERNAL SKIN AT 6OCLOCK FROM UPPER EDGE 13IN FROM AFT EDGE SIZE 13/12X9 REPAIR HAS A DEEP SCRATCH 3IN LONG REF AAR N/R 975221 REMOVED EXISTING DOUBLER AND REINSTALLED NEW DOUBLER ON AFT CARGO DOOR AS PER B737 SRM 52-00-01-2R-2 AND SRM 51-40-02-0G-0 MAT USED ID 2024-T3 0.080 CLAD NO EXTRA WEIGHT ADDED WORK ACCOMPLISHED BY V894534
